# SDR UIEA2019121656080

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,661 hours, 11,402 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Prv
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"R ENGINE PRV" EICAS MESSAGE AND BLEED INDICATION LIGHT APPEARED AFTER R ENGINE START.  MESSAGE AND LIGHT EXTINGUISHED. "R ENG PRV" STATUS MESSAGE APPEARED.( PERFORMED AIR SUPPLY CONTROL SYSTEM BITE TEST, NO FAULTS NOTED. EICAS MESSAGE CLEARED IAW AMM 36-23-00. )
